# SDR IPXA09557587

- Difficulty date: October 5, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 17,956 hours, 11,307 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 SEAT TRACK HAS CORROSION BS 1080-1180 LBL 45.  REMOVED AND REPLACED SEAT TRACK IAW SRM 53-00-52-1A1, SRM 51-10-02-0G, SRM 51-40-05-0G, SRM 51-40-08-0G, AND SRM 51-40-02-0G.
